Advertisement

Location of eigenvalues of three-dimensional non-self-adjoint Dirac operators

  • Luca Fanelli
  • David KrejčiříkEmail author
Article
  • 12 Downloads

Abstract

We prove the absence of eigenvalues of the three-dimensional Dirac operator with non-Hermitian potentials in unbounded regions of the complex plane under smallness conditions on the potentials in Lebesgue spaces. Our sufficient conditions are quantitative and easily checkable.

Keywords

Dirac operator Complex potential Non-self-adjoint perturbation Pseudo-Friedrichs extension Birman–Schwinger principle Absence of eigenvalues 

Mathematics Subject Classification

Primary 35P15 35J99 47A10 47F05 81Q12 

Notes

Acknowledgements

The research of D.K. was partially supported by the GACR grant No. 18-08835S and by FCT (Portugal) through project PTDC/MAT-CAL/4334/2014.

Compliance with ethical standards

Conflict of interest

On behalf of all authors, the corresponding author states that there is no conflict of interest.

References

  1. 1.
    Bagarello, F., Gazeau, J.-P., Szafraniec, F.H., Znojil, M. (eds.): Non-Selfadjoint Operators in Quantum Physics: Mathematical Aspects, p. 432. Wiley-Interscience, Hoboken (2015)Google Scholar
  2. 2.
    Cuenin, J.-C.: Estimates on complex eigenvalues for Dirac operators on the half-line. Integral Equ. Oper. Theory 79, 377–388 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Cuenin, J.-C.: Eigenvalue bounds for Dirac and fractional Schrödinger operators with complex potentials. J. Funct. Anal. 272, 2987–3018 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Cuenin, J.-C.: Eigenvalue estimates for Dirac and Schrödinger type operators, Habilitation thesis, Ludwig-Maximilians-Universität München, (April 2018)Google Scholar
  5. 5.
    Cuenin, J.-C., Laptev, A., Tretter, Ch.: Eigenvalue estimates for non-selfadjoint Dirac operators on the real line. Ann. Henri Poincaré 15, 707–736 (2014)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Cuenin, J.-C., Siegl, P.: Eigenvalues of one-dimensional non-selfadjoint Dirac operators and applications. Lett. Math. Phys. 108, 1757–1778 (2018)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Dubuisson, C.: On quantitative bounds on eigenvalues of a complex perturbation of a Dirac operator. Integral Equ. Oper. Theory 78, 249–269 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Enblom, A.: Resolvent estimates and bounds on eigenvalues for Dirac operators on the half-line. J. Phys. A Math. Theor. 51, 165203 (2018)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Fanelli, L., Krejčiřík, D., Vega, L.: Spectral stability of Schrödinger operators with subordinated complex potentials. J. Spectr. Theory 8, 575–604 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Frank, R.L.: Eigenvalue bounds for Schrödinger operators with complex potentials. Bull. Lond. Math. Soc. 43, 745–750 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kato, T.: Perturbation Theory for Linear Operators. Springer, Berlin (1966)CrossRefzbMATHGoogle Scholar
  12. 12.
    Kato, T.: Wave operators and similarity for some non-selfadjoint operators. Math. Ann. 162, 258–279 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Lieb, E.H., Loss, M.: Analysis. American Mathematical Society, Providence, Rhode Island (1997)zbMATHGoogle Scholar
  14. 14.
    Reed, M., Simon, B.: Methods of Modern Mathematical Physics, IV. Analysis of Operators. Academic Press, New York (1978)zbMATHGoogle Scholar
  15. 15.
    Sambou, D.: A criterion for the existence of nonreal eigenvalues for a Dirac operator. New York J. Math. 22, 469–500 (2016)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Simon, B.: Quantum Mechanics for Hamiltonians Defined by Quadratic Forms. Princeton Univ. Press, Princeton (1971)zbMATHGoogle Scholar
  17. 17.
    Thaller, B.: The Dirac Equation. Springer, Berlin (1992)CrossRefzbMATHGoogle Scholar
  18. 18.
    Veselić, K.: Spectral perturbation bounds for selfadjoint operators I. Oper. Matrices 2, 307339 (2008)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Dipartimento di MatematicaSAPIENZA Università di RomaRomaItaly
  2. 2.Department of Mathematics, Faculty of Nuclear Sciences and Physical EngineeringCzech Technical University in PraguePrague 2Czechia

Personalised recommendations